# SDR R61A20100166

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 7,077 hours, 5,661 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2272
- Condition: Faulty
- Location: Le Slat
- Part time: 2,172 hours, 1,784 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLAT FAIL ON LANDING, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT INTO YUL WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT SLAT 3/4 HARNESS AND LT OUTBOARD SKEW SENSOR PER EMB AMM, OPS CHECK GOOD.
